Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Journal of Algebraic Geometry
Journal of Algebraic Geometry
  
Online ISSN 1534-7486; Print ISSN 1056-3911
 

The Grothendieck-Lefschetz theorem for normal projective varieties


Authors: G. V. Ravindra and V. Srinivas
Journal: J. Algebraic Geom. 15 (2006), 563-590
Published electronically: October 25, 2005
MathSciNet review: 2219849
Full-text PDF

Abstract | References | Additional Information

Abstract: We prove that for a normal projective variety $ X$ in characteristic 0, and a base-point free ample line bundle $ L$ on it, the restriction map of divisor class groups $ \operatorname{Cl} (X)\to \operatorname{Cl}(Y)$ is an isomorphism for a general member $ Y\in \vert L\vert$ provided that $ \dim{X}\geq 4$. This is a generalization of the Grothendieck-Lefschetz theorem, for divisor class groups of singular varieties.


References [Enhancements On Off] (What's this?)


Additional Information

G. V. Ravindra
Affiliation: Department of Mathematics, Washington University, St. Louis, Missouri 63130
Email: ravindra@math.wustl.edu

V. Srinivas
Affiliation: School of Mathematics, Tata Institute of Fundamental Research, Homi Bhabha Road, Mumbai-400005, India
Email: srinivas@math.tifr.res.in

DOI: http://dx.doi.org/10.1090/S1056-3911-05-00421-2
PII: S 1056-3911(05)00421-2
Received by editor(s): April 21, 2005
Received by editor(s) in revised form: May 31, 2005, and June 15, 2005
Published electronically: October 25, 2005
Additional Notes: Srinivas was partially supported by a Swarnajayanthi Fellowship of the D.S.T


Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2014 University Press, Inc.
Comments: jag-query@ams.org
AMS Website